| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 89-92


A. Buratto, L. Grosset
      Brand extension using a licensing contract with uncertainty advertising effects
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4405-4419.

Z. Rakisheva, K. Alipbayev
      About possibility of a satellite rotation motion control
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4421-4429.

H. Rafat, F. Salama
      Fractal dimension and exponential folding of chaotic manifold
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4431-4441.

A. Edward Samuel, M. Venkatachalapathy
      A new dual based approach for the unbalanced fuzzy transportation problem
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4443-4455.

H. T. P. Thao, T. H. Thao
      A note on a model of Merton type for valuing default risk
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4457-4461.

Tang Feng-jun
      A selection of nonempty compact convex set
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4463-4469.

Saowanit Sukparungsee
      Combining martingale and integral equation approaches for finding optimal parameters of EWMA
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4471-4482.

P. Guayjarernpanishk, T. Mayureesawan
      The design of two-level continuous sampling plan MCSP-2-C
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4483-4495.

K. Jha, D. Panthi
      A common fixed point theorem in dislocated metric space
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4497-4503.

A. H. Salas
      About the number e
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4505-4510.

A. H. Salas
      The logarithmic function as a limit
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4511-4518.

A. H. Salas
      The exponential function as a limit
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4519-4526.

A. W. Manyonge, R. M. Ochieng, F. N. Onyango, J. M. Shichikha
      Mathematical modelling of wind turbine in a wind energy conversion system: power coefficient analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4527-4536.

H. Sadeghi, V. Ahmadi
      Global minimization of increasing positively homogeneous functions with a single constraint
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4537-4546.

S. F. Sufahani, A. Ahmad
      A comparison between normal and non-normal data in bootstrap
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4547-4560.

R. Das
      Transitive subsets on G-spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4561-4568.

K. Kavitha, P. Pandian
      Sensitivity analysis of costs in interval transportation problems
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4569-4576.

C. Tajani, J. Abouchabaka, O. Abdoun
      KMF algorithm for solving the Cauchy problem for Helmholtz equation
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4577-4587.

Z. Mustafa
      Common fixed points of weakly compatible mappings in G-metric spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 89-92, 4589-4600.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |